+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-2; - Issue-01

Original Research Article

Jan. 26, 2015

Application of Halanay Inequality to the Stability of the Disease Free Equilibrium of a Delayed Malaria Transmission Model

  Chunqing Wu

  Sch J Phys Math Stat | 61-65

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Jan. 26, 2015

Classification of the Solutions to the third-order homogeneous linear difference equation with constant coefficients

  LI Wenhe

  Sch J Phys Math Stat | 66-68

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Jan. 29, 2015

Using the method of undetermined coefficients for solving general term formula of fractional linear recursive sequence

  LI Wenhe

  Sch J Phys Math Stat | 69-73

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 13, 2015

Graph Labelling of A Topological Space Graph

  Charugundla Nagaratnamaiah, L. Sreenivasulu Reddy, Tumurukota Venkata Pradeep Kumar

  Sch J Phys Math Stat | 74-77

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Feb. 14, 2015

Brief Discussions on Strategies for Students’ Participation in Mathematics Teaching

  Lintao Guo

  Sch J Phys Math Stat | 78-79

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Feb. 17, 2015

Calibration of Pipeline Friction Coefficient Based on Random Optimization

  Lintao Guo

  Sch J Phys Math Stat | 80-83

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Feb. 17, 2015

Global Optimization and Filled Function Method

  Lintao Guo

  Sch J Phys Math Stat | 84-87

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Jan. 24, 2015

Diamond Osculating Planes of Curves on Time Scales

  Omer Akguller, Sibel Paşali Atmaca

  Sch J Phys Math Stat | 57-60

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Jan. 22, 2015

The mathematics in middle-aged Arab caliphate and it application to contemporary teaching in high schools

  Adnan Sharaf Ali, Stancho Pavlov, Krasimir Yordzhev

  Sch J Phys Math Stat | 37-43

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Jan. 9, 2015

Steady Plane Couette Flow of Viscous incompressible Fluid between two Porous Parallel Plates in magnetic field

  Anand Swrup Sharma

  Sch J Phys Math Stat | 1-12

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Jan. 11, 2015

Rationalized Haar collocation method for solving singular nonlinear LaneEmden type equations

  A. Pirkhedri, H. H. S. Javadi, H. R. Navidi, O. Ghaderi

  Sch J Phys Math Stat | 13-20

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Jan. 16, 2015

Efficiency Evaluation of the Two-Stage Units Using Two-Objective Linear Fractional Programming

  Elaheh Zaker Harofteh, Ali Payan

  Sch J Phys Math Stat | 21-29

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Review Article

Jan. 18, 2015

Well behaved Anisotropic charged fluid sphere in General Relativity

  Neeraj Pant, N. Pradhan

  Sch J Phys Math Stat | 30-36

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Jan. 22, 2015

Students’ In-take Grade Index (SIGI): A Comparative Tool with CGPA in Determining the Level of Academic Impact during Tertiary Education

  John Komla Coker Ayimah

  Sch J Phys Math Stat | 44-56

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 22, 2015

A numerical solution of multi-term fractional ordinary differential equations by Generalized Taylor matrix method

  Ayşe Anapalı, Yalçın Öztürk, Mustafa GÜLSU

  Sch J Phys Math Stat | 88-100

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 26, 2015

Ascertain Subclasses of Meromorphically Multivalent Functions with Negative Coefficient Associated with Linear Operator

  Ahmad S. Galiz

  Sch J Phys Math Stat | 101-108

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 27, 2015

The Proof and Application of Schwarz Integral Inequality

  Caixia Zhang

  Sch J Phys Math Stat | 109-113

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Feb. 27, 2015

Transport Modeling at Macro Level: Some Results for Odisha

  M. Mishra, C. Das

  Sch J Phys Math Stat | 114-118

  DOI : 10.36347/sjpms


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India